# SDR GLBA200901051

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 26,904 hours, 31,748 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED AUTOFEATHER - ACFT.202UX  SIGNIFICANT EVENT FLT NR 5028  "DEN"  01/04/08 UPON FINAL APPROACH THE PILOTS REPORTED THAT THE LT ENGINE BEGAN CYCLING IN/OUT OF AUTOFEATHER AS PWR WAS ADDED FROM 500 TO 1000 LBS. MX INSPECTED SECURITY OF MICROSWITCHES AND ARMING WITH NO FAULTS FOUND IN SYS. PERFORMED NUMEROUS OPS CHECKS IAW 61-21. MX REPORTED THAT THE SYS WORKS AS IT SHOULD IN TEST AND ARM. COULD NOT DUPLICATE ORIGINAL DISCREPANCY.
